# SDR GLBA99024

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229627005
- Condition: Inoperable
- Location: Yaw Damper
- Part time: 8,952 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER HAD FULL DEFLECTION WHEN YAW DAMPER ENGAGED.  REPLACED YAW DAMPER COMPUTER.  (X)
